# SDR U2RA201206190005

- Difficulty date: June 13, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- Engine time: 75,030 hours, 10,406 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Plate
- Condition: Cracked
- Location: Engine
- Part time: 75,026 hours, 10,406 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL NOZZLE SPLASH PLATE FOUND RADIAL CRACK, CRACK LENGTH .516".
